Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Head injury, headache, taken Tramadol. Should I get another CT scan?

I fell last wendsday and hit head first on the concrete. It happened about 1:30 in the afternoon i got kinda woozy feeling but i went on with the things i needed to take care of. i ended up going to the er that eveing because i had tooken aspirin and aleve and nothing was taking my headache away. Well the prescribed me Tramadol. I felt weird the next day n ealy nervous and woke up the next night itching. The syptoms continued to worsen so i looked up the medicine and i thought maybe i was having the side effects. Well last night which was 5 days after i feel i retuned to the er and was telling them the problems i was having so they just switched my medicine.. my questio i m trying to get to is should they have done another ct scan and since i never got a lump n the area is kind of flat and soft do you think i need to maybe go to another er... i am afraid of having any conditions in the future from this head injury ..
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Health care magic

I went through the history you have posted.
It seems you had a head injury as hit head against the concrete.
Since you have taken CT scan and this is normal I do not think there is a need for second CT.
But if you develop symptoms suggestive of head injury like vomiting, nausea, dizziness.... and if there was history of loss of consciousness following injury you need to consult your doctor for further evaluation and treatment.
If you are not having any of these symptoms then no need to worry you can continue the treatment as advised by your doctor.

Do write back to me for further questions.

Thank you for writing to health care magic.
With regards
Answered: Wed, 22 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor